# SDR AUS20021240

- Difficulty date: October 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Piston
- Part number: 111015
- Condition: Broken
- Location: Leading Edge Sla
- Part time: 41,033 cycles
- Component: Leading Edge Sla, Smithsind, 1U1110
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 LEADING EDGE FLAP ACTUATOR PISTON SHEARED IN HALF. RETAINER PITTED, KEY CHROME CHIPPED AND RODEND REQUIRED REPLACEMENT.
